| Catalog Number |
165814 |
| Medical Device Problem Codes |
Fracture (1260); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that a foley catheter had been placed in the patient¿s bladder following csc placement.When the foley catheter was inflated, the plastic/silicone material at the bifurcation of the catheter had ripped, causing water to spray onto the medical providers during the foley bulb inflation.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Event or Problem Description
It was reported that a foley catheter had been placed in the patient¿s bladder following csc placement.When the foley catheter was inflated, the plastic or silicone material at the bifurcation of the catheter had ripped, causing water to spray onto the medical providers during the foley bulb inflation.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling, and it states: visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.A dhr could not be performed since no lot number was provided.Corrections: e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.